# SDR IPXA10561313

- Difficulty date: July 1, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1848-1873
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 48 SECTION, SKIN IS CHAFED ABOVE RT HORIZ STAB COMMON TO STAB SLIDE SEAL APPROX, BS 1848 TO 1873.  REMOVED STAB SEAL PANEL & REPAIR DOUBLER, FABRICATED REPLACEMENTS & INSTALLED IAW ER 10-3399 & EO B757-5330-38904-A.
